The Jacobian algebras

Bavula, V. (2009) The Jacobian algebras. Journal of Pure and Applied Algebra, 213 (5). pp. 664-685. ISSN 0022-4049



  • Bavula, V. (
Copyright, Publisher and Additional Information: © 2009 Elsevier. This is an author produced version of a paper subsequently published in the 'Journal of Pure and Applied Algebra'. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: the Jacobian algebras, prime ideal, prime spectrum, unique factorization of ideal, minimal primes, group of units, commutant, integro-differential operators
  • Published: May 2009
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 23 Mar 2009 17:46
Last Modified: 16 Nov 2015 11:48
Published Version:
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number:

Share / Export